# SDR AUS20011338

- Difficulty date: December 11, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 60292000031
- Condition: Corroded
- Location: Fuel Dist
- Part time: 7,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL LINE EXCESSIVELY COORODED DUE TO WATER CONTAMINATION.
